My nose became numb again during breakfast so I decided to go back to the hospital and not finish these pills.
Took again less than four hours, I was told by a nurse to get in the gown and get undressed but for nothing because there was no examination by a doctor who really did not looked and sounded like one, she wrote many options in the prescription paper and did not even know that there was more than one medication for what I have.
The pharmacist and his aid was very nice and helpful, we took several minutes with the option and I ended up with the 300mg capsules twice a day (decided to go with the gel first but it was way too pricey - he promised me that it would not leave a taste in my mouth so i went with this - there was a liquid but for 2 weeks and twice a day and the amount was way too much).
I will take it like I took the medication from hell (it did get rid of some of the infection BUT THE TASTE IS STILL THERE!!!!!!!!!!!) but starting tomorrow, I barely ate anything today plus I fell really awful thanks to those pills.
Oh and the pharmacist told me that the reactions I had last night it is a great thing I did in stopping it because if I would of taken it this morning I could of had a total allergic reaction, he added this in my file to make sure I do not end up with anything from that family of medication.
Checked a few minutes ago the information on clindamyn and I have to say that it scared me but then I read the reviews and almost all women with the same infection saw an immediate change and with barely any side effects if any. It's just that you have to drink lots of water which is not something I am not used to so I will do my best plus it is a capsule so the side effects to my stomach will probably be harsher since I will eat it so I will try to get some yogurt before I start.
When I was in bed last night I decided when trying to fall asleep the first time to give myself at least a day off, if the pain do not come back majorly and or the other symptoms do not get worst I will wait until Wednesday night or Thursday morning to start.
The taste of the demonic pills is still on my tongue and I still suffer other effects from it.
I did have some pain when in bed and after a while of being up it has been back with some tightness but if it does not get worst it is okay. The pharmacist it was okay if I waited a little but not too long.
I had no pain when in bed and since I've been up it hurt for a few seconds and another few seconds it did not hurt but almost.
Tomorrow I am going to an appointment and I also have one errand then Thursday I will start the new pills. Today I will go pick a yogurt so I will be able to taste it tomorrow so no surprise there (i do not like yogurts because its not sweet enough for me but i know it will help my stomach) and also tomorrow I will start drinking more water.
If next Thursday there is just one tiny bit of the infection left I will have to go back to the hospital if this is what happens and most is gone then they should give me something for less than a week then.
As for the demonic pills last night during my night routine I had a little more energy and more today. I thought that the taste was finally gone but it is not, a few seconds two times so far today my tongue gave me that taste again!
Yesterday I got up with more energy but as the hours passed I had less and less. I barely had any pain and it always lasted seconds. There was itching once last night for less than a minute. A little pain here and there when in bed.
I will start either tomorrow or the following day the new medication, I know that if I start later I have chances that I have to take it again or take something else that would be less of a dosage.
The pain and the rest is slowly coming back but I will start the new antibiotics Friday. It is a high risk and I know it. No excuses come that day, even if I am still sick of the other antibiotics I will still start it and only a total allergic reaction or bleeding will stop me from taking it all. If I have to take it again or another because I waited too long the fault will only lay at my feet.